Vol. 95, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A fixed point theorem in c0

Edward Wilfred Odell, Jr. and Y. Sternfeld

Vol. 95 (1981), No. 1, 161–177
Abstract

It is proved that if K is the closed convex hull of a weakly convergent sequence in c0 then each nonexpansive mapping T : K K has a fixed point.

Mathematical Subject Classification 2000
Primary: 47H09
Secondary: 46B20, 47H10
Milestones
Received: 12 September 1978
Revised: 2 December 1980
Published: 1 July 1981
Authors
Edward Wilfred Odell, Jr.
Y. Sternfeld